A 24-year-old male asked:
Dysautonomia body over vasoconstricts in the brain causing reflex bradycardia and light headedness, midodrine makes worse, florinef (fludrocortisone) lowers k. help!
1 doctor answer • 1 doctor weighed in
Neurology 54 years experience
Comments: You describe a somewhat peculiar constellation of vascular effects, and the medications selected may not be the most appropriate, if your blood pressure does not drop when standing. You need clarification, and would encourage a neurological and cardiological second opinions. Have you had a tilt table test?
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsAnswered >2 years ago
Last updated Aug 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.